# SDR 2002FA0000429

- Difficulty date: April 1, 2002
- Submitted: April 2, 2002
- Operation: General aviation
- Aircraft: N107AJ
- Make and model: Beech F90
- Aircraft serial: LA189
- Engine: Pwa PT6A28
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Part number: 3011849
- Condition: Damaged
- Location: Fuel Control
- Part time: 6,208 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, FUEL RETURN TUBE TO FCU CRACKED AT B-NUT AND FUEL WAS BEING PUMPED OUT.  FORWARD END OF LINE GOES TO A TEE AND IT LOOKS LIKE, WHEN THE LINE COMING IN FROM THE TOP WAS TIGHTENED THE TEE, WAS NOT HELD AND THE TUBE WAS BENT AND CRACKED.  INSPECTED LEFT ENGINE AND FOUND THIS SAME TUBE BENT BY TEE FITTING AND REPLACED IT ALSO.
